# SDR QXEA2017071700475

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,194 hours, 24,064 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 92148C010101
- Part serial: 0457
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 28 hours, 31 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 22000 FT CABIN DIFF AT 5.9 PSI. CABIN ALT 3800 FT. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND CP CONTROLLER, INDICATION MOD AND CPC/OF VALVE DATA FAIL FAULTS. R/R AFT OUTFLOW VALVE IAW Q400 AMM 21-31-16-000/400-801. NO HELP. REMOVED & REPLACED CABIN INDICATION MODULE IAW Q400 AMM 21-31-11-000/400-801. ALL FAULTS CODES CLEARED & DID NOT RETURN. FUNCTIONAL TEST OF PRESSURIZATION CONTROL IS GOOD IAW Q400 AMM 21-31-00-720-801. PRESSURIZATION OF A/C IN MANUAL MODE IS GOOD IAW Q400 AMM 21-00-00-863-801/802. RETURNED TO SERVICE.
